# SDR UIEA200700280

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB AUX SPAR FWD FACE HAS 7 EACH GOUGES BETWEEN STAB STATIONS 210 - 240 ABOVE LOWER RIVET PATTERN.  FOUND GOUGES OUT OF LIMITS, IAW 747 SRM 55-10-01.  CUT OUT DAMAGE, FABRICATED FILLER AND DOUBLER IAW B747 SRM 51-10-02.  INSTALLED FILLER AND DOUBLER IAW SRM 55-10-05.
